Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What could be the cause of painful red patches that looks like blood clot on legs and hands?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5958 Questions
Question
My son XXXXX gets some Red patches (looks like blood clot) - sometimes in leg and sometimes in hand. If I touch or press it, he will have pain. And it goes away in around 3-4 days. I am not sure whether it is some blood clot due to some injury happens while playing or is it due to some allergy or skin issue. Looking forward for your suggestion.
Posted Wed, 25 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 25 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the query There is a possibility that it can be blood clot. His platelet levels might be low and that's why he is developing these clots. I would like to see a photograph of the lesion this will help me in giving a closer diagnosis. waiting for your response. thank you.
Above answer was peer-reviewed by
 
Follow-up: What could be the cause of painful red patches that looks like blood clot on legs and hands? 17 minutes later
He got this last time 3 days back and now it is normal. I will capture the photo next time when it occur.
 
 
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the follow up. Yes do send me photos. Please get his platelet levels checked. this might help us find a cause. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor